# SDR CALA0100546

- Difficulty date: June 15, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 51,779 hours, 23,200 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH RT LANDING GEAR DOOR TO STABILIZER BEAM BOLTS PITTED AND ONE BOLT HAD A .25 INCH CRACK.  NEW BOLTS, WASHERS, AND NUTS WERE INSTALLED IAW MM 32-00-00.
